# SDR TRBA20120617003

- Difficulty date: June 17, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Aircraft time: 34,140 hours, 34,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE EMERGENCY FLOOR LIGHT STRIP LOOSE IN GALLEY AREA.  THE ACFT WAS REMOVED FROM SERVICE.  ATTACHED EMERGENCY FLOOR LIGHT STRIP IN GALLEY AREA IAW JIC 25-28-21 RAI 10000.  OPS CHECKED GOOD.  THE ACFT WAS RETURNED TO SERVICE.
